# SDR 99ZZZX2809

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5013X
- Make and model: Ayres S-2R
- Aircraft serial: 5046R
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Seal
- Condition: Worn
- Location: Turbo Charger
- Part time: 1,775 hours
- Stage of operation: AG
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING AN AG OPERATION, ENGINE LOST POWER.  EMERGENCY OFF-AIRPORT LANDING ON ROAD.  AIRCRAFT RAN OFF ROAD, DAMAGE TO PROP AND ONE WING TIP.  FURTHER INVESTIGATION DETERMINED ENGINE WOULD RUN, BUT WOULD NOT DEVELOP MANIFOLD PRESSURE.  FOUND BLOWER SEAL BLOWN.
